# SDR CA090616009

- Difficulty date: June 7, 2009
- Submitted: August 3, 2009
- Operation: General aviation
- Make and model: Beech 200BEECH
- Aircraft time: 1,418 hours
- Engine: Pwa PT642A
- Propeller: Hartzl HCE4N3
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Part time: 1,874 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

(CAN) DURING TAKEOFF, CREW NOTICED A LIGHT SMOKE IN THE CABIN AND COCKPIT AREAS.  ACFT RETURNED FOR LANDING, WHICH BY THIS TIME SMOKE WAS CLEARING. MX INSPECTED ACFT ELECTRICAL, HYD, FUEL, ENGINE BLEED AIR AND HVAC SYS WITHOUT FINDING ANY ANOMOLIES.  THOROUGH GROUND RUNS CARRIED OUT WITH THE SAME SYS OPERATING AND ELECTRICAL LOADS APPLIED DURING INCIDENT FLIGHT WITHOUT ANY ISSUES.  ACFT TEST FLOWN WITHOUT FURTHER RECURRENCE.  FLIGHT CREW HAD DESCRIBED THE ODOR AS LIGHT HOT OIL RATHER THAN ELECTRICAL.  ARE CONTINUING TO INVESTIGATE, WITH PARTICULAR ATTENTION TO ENGINE OIL BEING A POSSIBLE SOURCE.
